• Zielgruppen
  • Suche
 

2018 2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

Martin G. Gulbrandsen, Lars H. Halle, Klaus Hulek, Ziyu Zhang  (2018): The geometry of degenerations of Hilbert schemes of points
arXiv: 1802.00622

Nero Budur, Ziyu Zhang (2018): The formality conjecture for K3 surfaces
arXiv: 1803.03974

Victor Lozovanu (2018): Singular divisors and syzygies of polarized abelian threefolds
arXiv: 1803.08780

A. Küronya, V. Lozovanu (2017): Geometric aspects of Newton-Okounkov bodies
arXiv: 1703.09980

Alexey Basalaev, Atsushi Takahashi, Elisabeth Werner  (2017): Orbifold Jacobian algebras for exceptional unimodal singularities
arXiv: 1702.02739

Anne Frühbis-Krüger, Lukas Ristau, Bernd Schober (2017): Embedded desingularization for arithmetic surfaces -- toward a parallel implementation
arXiv: 1712.08131

Anne Frühbis-Krüger, Stefan Wewers (2017): Desingularization of arithmetic surfaces: algorithmic aspects
arXiv: 1701.01390

D. Agostini, A. K\"uronya, V. Lozovanu  (2017): Higher syzygies on surfaces with numerically trivial canonical bundle
arXiv: 1703.10203

Gregor Bruns (2017): The normal bundle of canonical genus 8 curves
arXiv: 1703.06213

M. Schütt  (2017): Q_l-cohomology projective planes and singular Enriques surfaces in characteristic two
arXiv: 1703.10441

Matthias Schütt (2017): Divisibilities among nodal curves
arXiv: 1706.00570

P. Pokora, R. Laface (2017): Towards the weighted bounded negativity conjecture for blow-ups of algebraic surfaces
arXiv: 1709.04651

Simon Brandhorst (2017): On the stable dynamical spectrum of complex surfaces
arXiv: 1708.06169

Toshiyuki Katsura and Matthias Schütt (2017): Zariski K3 surfaces
arXiv: 1710.08661

V. González-Alonso, P. Pokora  (2017): Counterexamples to containment problems for fat points schemes in the projective plane via multiplier ideals
arXiv: 1702.07509

Víctor González-Alonso, Lidia Stoppino, Sara Torelli (2017): On the rank of the flat unitary factor of the Hodge bundle
arXiv: 1709.05670

W. Ebeling, S. M. Gusein-Zade (2017): An algebraic formula for the index of a 1-form on a real quotient singularity
arXiv: 1708.09219

Wolfgang Ebeling (2017): A McKay correspondence for the Poincar\'e series of some finite subgroups of ${\rm SL}_3(\CC)$
arXiv: 1712.07985

A. Basalaev, A. Takahashi, E. Werner  (2016): Orbifold Jacobian algebras for invertible polynomials
arXiv: 1608.08962

A. Hochenegger, D. Ploog (2016): Rigid divisors on surfaces
arXiv: 1607.08198

A. Hochenegger, E. Martinengo (2016): Maps of Mori dream spaces
arXiv: 1605.06789

Alexey Basalaev and Nathan Priddis (2016): R-matrix of the orbifold Gromov-Witten theory of an elliptic orbifold
arXiv: 1605.07862

B. Wieneck (2016): On polarization types of Lagrangian fibrations, to appear in Manuscripta Mathematica
DOI: 10.1007/s00229-016-0845-z
arXiv: 1501.04489

Davide Cesare Veniani (2016): Lines on K3 quartic surfaces in characteristic 3
arXiv: 1608.04209

F. Reede (2016): Hermitian Azumaya modules and arithmetic Chern classes
arXiv: 1607.08144

J. F. Tietz (2016): Plant complexes and homological stability for Hurwitz spaces
arXiv: 1606.05459

M. Bainbridge, D. Chen, Q. Gendron, S. Grushevsky, M. Moeller (2016): Compactification of strata of abelian differentials
arXiv: 1604.08834

M. Schütt (2016): Q_l-cohomology projective planes from Enriques surfaces in odd characteristic
arXiv: 1611.03847

M. Zach (2016): Vanishing cycles of smoothable isolated Cohen-Macaulay codimension 2 singularities of type 2
arXiv: 1607.07527

Matt Bainbridge, Dawei Chen, Quentin Gendron, Samuel Grushevsky, Martin Moeller  (2016): Strata of $k$-differentials
arXiv: 1610.09238

N. Lindner (2016): Hypersurfaces with defect
arXiv: 1610.04077

R. Laface (2016): The field of moduli of singular abelian and K3 surfaces
arXiv: 1601.05579

R. Laface, P. Pokora (2016): Bounds on Harbourne indices
arXiv: 1602.05418

S. Brandhorst (2016): How to determine a K3 surface from a finite automorphism
arXiv: 1604.08875

S. Brandhorst, V. González-Alonso (2016): Automorphisms of minimal entropy on supersingular K3 surfaces, J. London Math. Soc.
DOI: 10.1112/jlms.12109
arXiv: 1609.02716

S. Coughlan, G. Urzúa (2016): On Z/3-Godeaux surfaces
arXiv: 1609.02177

S. Coughlan, L. Golebiowski, G. Kapustka, M. Kapustka (2016): Arithmetically Gorenstein Calabi-Yau threefolds in $\mathbb{P}^7$
arXiv: 1609.01195

S. Coughlan, T. Sano (2016): Smoothing cones over K3 surfaces
arXiv: 1601.02381

A. Chiodo, E. Kalashnikov, D. C. Veniani (2015): Semi-Calabi-Yau varieties and mirror pairs
arXiv: 1509.06685

A. Frühbis-Krüger, M. Zach (2015): On the Vanishing Topology of Isolated Cohen-Macaulay Codimension 2 Singularities
arXiv: 1501.01915

A. Mellit, N. Perrin, M. Smirnov (2015): Update on quantum cohomology of IG(2,2n)
arXiv: 1510.07903

C. Lehn (2015): Deformations of Lagrangian subvarieties of holomorphic symplectic manifolds
arXiv: 1112.1887

C. Lehn (2015): Twisted cubics on singular cubic fourfolds - On Starr's fibration
arXiv: 1504.06406

C. Lehn, G. Pacienza (2015): Stability of coisotropic fibrations on holomorphic symplectic manifolds
arXiv: 1512.08672

G. Hein, D. Ploog (2015): Stability of Picard sheaves for vector bundles on curves
arXiv: 1511.06550

H. Mourtada, B. Schober  (2015): A polyhedral characterization of quasi-ordinary singularities
arXiv: 1512.07507

M. Schütt (2015): Moduli of Gorenstein Q-homology projective planes
arXiv: 1505.04163

N. Broomhead, D. Pauksztello, D. Ploog (2015): Discrete triangulated categories
arXiv: 1512.01482

O. Dumitrescu, E. Postinghel  (2015): Positivity of divisors on blown-up projective spaces
arXiv: 1506.04726

O. Dumitrescu, M. Mulase (2015): Edge-contraction on dual ribbon graphs, 2D TQFT, and the mirror of orbifold Hurwitz numbers
arXiv: 1508.05922

O. Dumitrescu, M. Mulase (2015): Lectures on the topological recursion for Higgs bundles and quantum curves
arXiv: 1509.09007

R. Laface (2015): On decompositions of singular abelian surfaces
arXiv: 1508.02057

S. Casalaina-Martin, S. Grushevsky, K. Hulek, R. Laza (2015): Complete moduli of cubic threefolds and their intermediate Jacobians
arXiv: 1510.08891

S. Coughlan (2015): K3 transitions and canonical 3-folds
arXiv: 1511.07864

S. Rams, M. Schütt (2015): At most 64 lines on smooth quartic surfaces (characteristic 2)
arXiv: 1512.01358

V. Gonzalez-Alonso, S. Rams (2015): Counting lines on quartic surfaces
arXiv: 1505.02018

W. Ebeling, S. M. Gusein-Zade (2015): Indices of collections of equivariant 1-forms and characteristic numbers, Topology Appl. 191 (2015), 153-162
DOI: 10.1016/j.topol.2015.06.002
arXiv: 1406.4278

W. Ebeling, S.M. Gusein-Zade (2015): Equivariant indices of vector fields and 1-forms, European J. of Math. 1 (2015), 286-301
DOI: 10.1007/s40879-015-0036-6
arXiv: 1307.2054

A. Apostolov (2014): Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected, Annales de l'institut Fourier, vol. 64, no. 1, 189--202, 2014.
arXiv: 1109.0175

A. Basalaev (2014): SL(2,C) group action on Cohomological field theories
arXiv: 1405.6607

M. Alberich-Carramiñana, J. Álvarez Montaner, F. Dachs-Cadefau, V. González-Alonso (2014): Poincaré series of multiplier ideals in two-dimensional local rings with rational singularities, to appear in Advances in Mathematics
arXiv: 1412.3607

M. Bolognesi, M. Lönne (2014): On the fundamental group of the stack of smooth trigonal curves
arXiv: 1403.7399

N. Broomhead, D. Pauksztello, D. Ploog (2014): Discrete derived categories II: The silting pairs CW complex and the stability manifold
arXiv: 1407.5944

O. Dumitrescu, E. Postinghel (2014): Vanishing theorems for linearly obstructed divisors
arXiv: 1403.6852

O. Dumitrescu, M. Mulase (2014): Quantization of spectral curves for meromorphic Higgs bundles through topological recursion
arXiv: 1411.1023

S. Boissière, C. Camere, A. Sarti (2014): Classification of automorphisms on a deformation family of hyperkähler fourfolds by p-elementary lattices,
arXiv: 1402.5154

S. Boissière, C. Camere, G. Mongardi, A. Sarti (2014): Isometries of ideal lattices and hyperkähler manifolds
arXiv: 1407.1814

S. Rams, M. Schütt (2014): On Enriques surfaces with four cusps
arXiv: 1404.3924

S. Rams, T. Szemberg (2014): When are Zariski chambers numerically determined?
arXiv: 1411.4178

Y.P. Lee, N. Priddis, M. Shoemaker  (2014): A proof of the Landau-Ginzburg/Calabi-Yau correspondence via the crepant transformation conjecture
arXiv: 1410.5503

C. Camere (2013): Lattice polarized irreducible holomorphic symplectic manifolds
arXiv: 1312.3224

F. Catanese, M. Lönne, F. Perroni (2013): Genus stabilization for moduli of curves with symmetries
arXiv: 1301.4409

F. Cléry, G. van der Geer, S. Grushevsky (2013): Siegel modular forms of genus 2 and level 2
arXiv: 1306.6018

H. Ohashi, M. Wandel (2013): Non-natural non-symplectic involutions on symplectic manifolds of K3^{[2]}-type
arXiv: 1305.6353

J. L. Kass, K. Wickelgren (2013): An Abel map to the compactified Picard scheme realizes Poincaré duality
arXiv: 1305.6330

L. Bartholdi, H-C. Graf v. Bothmer, X. Buff, J. Kroeker (2013): Algorithmic construction of Hurwitz maps
arXiv: 1303.1579

M. Bogner (2013): Algebraic characterization of differential operators of Calabi-Yau type
arXiv: 1304.5434

S. Grushevsky, K. Hulek, O. Tommasi (2013): Stable cohomology of the perfect cone toroidal compactification of the moduli space of abelian varieties, Erscheint in: Journal für die Reine Angewandte Mathematik
arXiv: 1307.4646

V. González-Alonso (2013): Grassmannian BGG Complexes and Hodge numbers of irregular varieties
arXiv: 1309.3416

W. Ebeling, D. Ploog (2013): A geometric construction of Coxeter-Dynkin diagrams of bimodal singularities, Manuscripta Math. 140 (2013), no. 1-2, 195–212
arXiv: 1102.5024

F. Catanese, M. Lönne, F. Perroni (2012): The irreducible components of the moduli space of dihedral covers of algebraic curves
arXiv: 1206.5498

W. Ebeling, S. M. Gusein-Zade (2012): Orbifold Euler characteristics for dual invertible polynomials, Mosc. Math. J. 12 (2012), no. 1, 49-54
arXiv: 1107.5542

W. Ebeling, S. M. Gusein-Zade (2012): Equivariant Poincaré series and monodromy zeta functions of quasihomogeneous polynomials, Publ. RIMS Kyoto Univ. 48 (2012), 653-660
arXiv: 1106.1284

W. Ebeling, S. M. Gusein-Zade (2012): Saito duality between Burnside rings for invertible polynomials, Bull. London Math. Soc. 44 (2012), 814-822
arXiv: 1105.1964

D. Chen, J. L. Kass (2011): Moduli of generalized line bundles on a ribbon
arXiv: 1106.5441

S. Casalaina-Martin, J. L. Kass, F. Viviani (2011): The local structure of compactified Jacobians
arXiv: 1107.4166

S. Krug (2011): Geometric interpretations of a counterexample to Hilbert's 14th problem, and rings of bounded polynomials on semialgebraic sets
arXiv: 1105.2029

A. Prendergast-Smith (2010): Finiteness results for 3-folds with semiample anticanonical bundle
arXiv: 1008.4467

J. C. Rohde (2010): Calabi-Yau manifolds and generic Hodge groups
arXiv: 1001.4239

L. Dieulefait, A. Pacetti, M. Schütt (2010): Modularity of the Consani-Scholten quintic
arXiv: 1005.4523

L. H. Halle, J. Nicaise (2010): Jumps and monodromy of abelian varieties
arXiv: 1009.3777

M. Wandel (2010): Moduli Spaces of Stable Pairs in Donaldson-Thomas Theory
arXiv: 1011.3328

O. Tommasi (2010): Cohomology of the moduli space of smooth plane quartic curves with an odd theta characteristic
arXiv: 1002.3863

S. Krug (2010): Rational cohomology of R2 (and S2 )
arXiv: 1012.5191

C. Böhning, H.-Ch. Graf v. Bothmer, J. Kröker (2009): Rationality of moduli spaces of plane curves of small degree, Experimental Mathematics 18 (4), 499-508 (2009).
arXiv: 0904.0890

G. Hein, D. Ploog (2009): Postnikov-Stability versus Semistability of Sheaves
arXiv: 0901.1554

H.-Ch. Graf v. Bothmer, J. Kröker (2009): Focal values of plane cubic centers, Qualitative Theory of Dynamical Systems 9 (1), 319-324 (2010).
arXiv: arXiv:0902.3415

C. Böhning, H.-Ch. Graf v. Bothmer (2008): Rationality of the moduli spaces of plane curves of sufficiently large degree
arXiv: 0804.1503

C. Erdenberger (2008): A finiteness result for Siegel modular threefolds  | Datei |

G. H. Hitching (2007): Quartic equations and 2-division on elliptic curves
arXiv: 0706.4379

G. H. Hitching (2006): Geometry of vector bundle extensions and applications to the generalised theta divisor
arXiv: math.AG/0610970

K. Aker (2005): Almost Regular Bundles on del Pezzo Fibrations
arXiv: math.AG/0508557

M. Lönne (2004): Hurwitz stabilisers of some short redundant Artin systems for the braid group Br3
arXiv: math.AG/0406154

M. Lönne (2004): Braid monodromy of curve singularities of Brieskorn Pham type, Preprint Universität Hannover  | Datei |

C. Erdenberger (2003): Die Kodairadimension Siegelscher Modulvarietäten vom Geschlecht 2  | Datei |

K. Ludwig (2003): Torische Varietäten und Calabi-Yau-Mannigfaltigkeiten  | Datei |

M. Lönne (2003): Braid monodromy of hypersurface singularities, Habilitationsschrift Universität Hannover (2003)  | Datei |
arXiv: math.AG/0602371

H. Verrill, D. Joyner (2002): Notes on toric varieties
arXiv: math.AG/0208065

M. Friedland (2002): Modulräme (1,p)-polarisierter abelscher Varietäten mit Level-2 Struktur, Thesis Hannover, 2002

M. Fryers (2001): The movable cone of the Horrocks-Mumford quintic
arXiv: math.AG/0102055